# SDR AALA2019121629040

- Difficulty date: December 11, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 54,423 hours, 22,369 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT GEAR FAILED TO RETRACT COMPLETELY. RED LEFT MAIN GEAR LIGHT WOULD NOT EXTINGUISH AFTER  TAKE OFF. MAINTENANCE ACCOMPLISHED MAIN LANDING GEAR OPERATIONAL TEST IAW AMM 32-32-00-710-801, ALL GEAR OPERATION WITHIN AMM LIMITS.
